# SDR MASA200700613

- Difficulty date: September 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 11,459 hours, 8,854 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00453
- Condition: Odor
- Location: Right
- Part time: 9,407 hours, 7,006 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2610 SRQ-CLT - RT PACK AUTO FAIL CAUTION MESSAGE ALONG WITH SMOKE AND ODOR IN THE CABIN.  REMOVED AND REPLACED RT ACM, OPS NORMAL.
